It is currently Sat Aug 19, 2017 7:27 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Head Issues??
PostPosted: Sun Jul 08, 2012 10:09 am 
Offline
Average Poster
Average Poster

Joined: Sat Jul 07, 2012 12:22 pm
Posts: 19
Has anyone experienced any type of head issues like the feeling that your brain is almost going to detach? I know it sounds so dumb but I'm really not sure how else to descripe this... I went on vacation early June and became very ill.. Now I was dehydrated but for some reason everytime I would take my sub I would feel worse! I would litteraly have to put my hand on the side of my head and lay down. I noticed my breathing was shallow and of since I was afraid I was dying of some sort of overdose or something my anxiety was out of control. I started my taper because I was thinking it was my body's way of telling me that It was time to take less, My doctor said that suboxen basically fills all the receptors that the drugs opened up that I was abusing and it fills them.. That basically our bodies cannot produce enough endorphines (sp) to fill them on our own and that was the purpose of the suboxen. Of course my doctor also told me that I wouldn't even feel the taper and I disagree there. All though it's not unbearable like it was coming off the harder drugs I can still feel it. I'm not trying to be a "Hater" here but my doctor is one of those that we would call quacks.. Make sure you have your money and I will write you a script. I wanted the counseling and the other life tools but it's not going to happen with her. So I'm thankful for this website. I feel like I have had more information from everyone here than the doctor I pay 230. to a month! Anyways (Sorry for the rant) but I was just curious if anyone ever tried to taper because they physically felt that they needed to because they were causing possible more damage?


Top
 Profile  
 
 Post subject: Not Sure
PostPosted: Sun Jul 08, 2012 1:37 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
It sounds more like anxiety than a bad reaction to Suboxone, but that is only my opinion as a Suboxone patient. Every person is a little different when it comes to medicine. Some tolerate it quite well and others have side effects that makes the damn lawyers put those commercials on TV looking for money. I digress. If you feel like tapering and getting off of Sub will help then go for it. You may be one of those who just don't tolerate it very well. It's probably not the Buprenorphine but the Naloxone that is giving you trouble. You could ask you doctor to try Subutex but it's doubtful she will. Most Suboxone doctors won't prescribe Subutex unless you're pregnant.

Maybe someone else will chime in with similar side effects but the decision is still up to you. Have you tried to just taper to a lower dose like say 2mg's? You might feel much better being on a lower dose, at least I did.

R

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group